# SDR HALA2015111000229

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 23,323 hours, 55,445 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: EFS38798
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 23,323 hours, 55,445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOOR "OPEN" ALERT APPEARED DURING APPROACH, THEN DISAPPEARED.  R & R RT MLG DOOR ACTUATOR IAW AMM 32-34-03, UP TO STEP 3.D. 1, D.  COMPLETED REMAINING STEPS OF AMM 32-34-03. OK FOR SERVICE.
